MathSciNet Relay Station
MathSciNet bibliographic data
MR1992029 35L15 (35B45)
Nishihara, Kenji $L^p$-$L^q$ estimates of solutions to the damped wave equation in 3-dimensional space and their application. Math. Z. 244 (2003), no. 3, 631–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement